# SDR DALA2022090105884

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737
- Aircraft serial: 31932
- Aircraft time: 27,202 hours, 10,516 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9216186) ON TAKEOFF ROLL WHEN THRUST ADVANCED FOR TO, CLOUD OF MIST CAME OUT OF CA WINDSHIELD DEFOGGER, SWEET SMELLING VERY STRONG ODOR BEGAN IMMEDIATELY. CONTINUED THROUGH APPROX. 15-17000' ON CLIMB OUT. ENGINE AT TAKEOFF POWER FOR 5 MINUTES WITH ENGINE AIR AND BOTH PACKS NO ODOR NOTED. INSPECTED CHECK VALVES FROM BOTH HYD RESERVOIRS, NO DEFECTS. REMOVED AND REPLACED L/R RECIRC FILTERS IAW B737 AMM 21-25.
